Connect
MJA
MJA

Desvenlafaxine-induced myositis with positive medication rechallenge

Maximilian Stephens, Jeffrey T J Rowland and Anis Zand Irani
Med J Aust 2012; 197 (2): 91-92. || doi: 10.5694/mja12.10503
Published online: 16 July 2012

To the Editor: A 23-year-old woman presented to the emergency department with bilateral pain, swelling and loss of power in her upper arms, which had started that morning. She had no history of significant trauma. Her medical history was significant for Wolff–Parkinson–White syndrome, diagnosed 3 weeks earlier at the same institution, and mild depression, diagnosed 8 months earlier, for which she had been taking desvenlafaxine (50 mg daily for the first 4 months, and then 100 mg daily until her presentation). She had no known adverse drug reactions.

  • Maximilian Stephens
  • Jeffrey T J Rowland
  • Anis Zand Irani

  • General Medicine, The Prince Charles Hospital, Brisbane, QLD.


Competing interests:

No relevant disclosures.

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.